Pacific Journal of Mathematics

Oscillation criteria for general linear ordinary differential equations.

Takasi Kusano and Manabu Naito

Article information

Source
Pacific J. Math., Volume 92, Number 2 (1981), 345-355.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102736797

Mathematical Reviews number (MathSciNet)
MR618070

Zentralblatt MATH identifier
0475.34019

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Citation

Kusano, Takasi; Naito, Manabu. Oscillation criteria for general linear ordinary differential equations. Pacific J. Math. 92 (1981), no. 2, 345--355. https://projecteuclid.org/euclid.pjm/1102736797


Export citation

References

  • [1] G. V. Anan'eva and V. I. Balaganskii, Oscillation of the solutions of certain differ- ential equations of high order, Uspehi Mat. Nauk, 14, No. 1 (85) (1959), 135-140.(Russian)
  • [2] G. A. Bogar, Oscillation properties of two term linear differential equations, Trans. Amer. Math. Soc, 161 (1971), 25-33.
  • [3] T. A. Canturija, Some comparison theorems for higher order ordinary differential equations, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys., 25 (1977),749-756. (Russian)
  • [4] U. Elias, Nonoscillation and eventual disconjugacy, Proc Amer. Math. Soc, 66 (1977), 269-275.
  • [5] Oscillatory solutions and extremal points for a linear differential equation, Arch. Rational Mech. Anal., 71 (1979), 177-198.
  • [6] A. Granata, Singular Cauchy problems and asymptotic behavior for a class of nth order differential equations, Funkcial. Ekavac, 20 (1977), 193-212.
  • [7] E. Hille, Non-oscillation theorems, Trans. Amer. Math. Soc, 64 (1948), 234-252.
  • [8] A. G Kartsatos, Oscillation properties of solutions of even order differential equations, Bull. Fac. Sci. Ibaraki Univ. Ser. A, 2 (1969), 9-14.
  • [9] I. T. Kiguradze, On the oscillation of solutionsofthe equation dmu\dtm + a(t)\u\nsignu= 0, Mat. Sb., 65 (1964), 172-187. (Russian)
  • [10] Y. Kitamura and T. Kusano, Oscillation criteria for semilinear metaharmonic equa- tions in exterior domains, Arch. Rational Mech. Anal., (to appear).
  • [11] Y. Kitamura and T. Kusano,Nonlinear oscillation of higher-order functional differential equations with deviating arguments, J. Math. Anal. Appl., 77 (1980), 100-119.
  • [12] A. Kneser, Untersuchungen uber die reellen Nullstellen der Integrate linearer Dif- ferentialgleichungen,Math. Ann., 42 (1893), 409-435.
  • [13] K. Kreith and T. Kusano, Extremal solutions of general nonlinear differential equa- tions, Hiroshima Math. J., 10 (1980), 141-152.
  • [14] D. L. Lovelady, On the oscillatory behavior of bounded solutions of higher order differential equations, J. Differential Equations, 19 (1975), 167-175.
  • [15] D. L. Lovelady, Oscillation and even order linear differential equations, Rocky Mountain J. Math., 6 (1976), 299-304.
  • [16] Z. Nehari, Non-oscillation criteria for nth order linear differential equations, Duke Math. J., 32 (1965), 607-615.
  • [17] W. F. Trench, Canonical forms and principal systems for general disconjugate equa- tions, Trans. Amer. Math. Soc, 189 (1974), 319-327.
  • [18] W. F. Trench, Oscillation properties of perturbed disconjugate equations, Proc. Amer. Math. Soc, 52 (1975), 147-155.
  • [19] D. Willett, Asymptotic behavior of disconjugate nth order differentialequations, Canad. J. Math., 23 (1971), 293-314.